New to Mycophenolate Mofetil

Hi everyone, sorry I haven't been around for a while I had a few problems with my account so I've had to create a new one.

My question is.. I have newly been started on Mycophenolate alongside a strong course of prednisone following a bad flare up, and I have tummy problems from this. Does anyone else get this? And if so any natural remedies to help?. I've just started pure Aloe in water which has eased the cramping. X

1 Reply

  • Hi Sammie

    I asked our nurseonline about this and this was her response: "A common side-effect of Mycophenolate Mofetil is gastric disturbance. If the patient’s gastric problems have started since taking this medication, they would be advised to seek the advice of their prescribing doctor. As no published studies have been carried out on the efficacy of herbal treatments, lupus specialists are unwilling to recommend them".

    This is the continuiing problem we have with herbal or 'natural' remedies, there's no research done on them so we can't be sure they won't exacerbate the situation. :(


You may also like...